MathSciNet Relay Station
MathSciNet bibliographic data
MR783704 (86g:32035) 32F99 (58G99)
Kvillen, D. Determinants of Cauchy-Riemann operators on Riemann surfaces. (Russian) Funktsional. Anal. i Prilozhen. 19 (1985), no. 1, 37–41, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement